# SDR SWAA2016030149816

- Difficulty date: January 25, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 63,996 hours, 50,845 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545321817
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR WEB CRACKED, AT THE NR 5 AFT FITTING HOLE, BETWEEN RSS 211 - 238.  REPAIRED WEB IAW EA.
